Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 468536, 5 pages
http://dx.doi.org/10.1155/2015/468536
Research Article

A Lyapunov-Type Inequality for a Fractional Differential Equation under a Robin Boundary Condition

1Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Mathematics, College of Computing and Information Systems, Al Yamamah University, Riyadh, Saudi Arabia

Received 13 July 2014; Accepted 31 August 2014

Academic Editor: Calogero Vetro

Copyright © 2015 Mohamed Jleli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • Sotiris K Ntouyas, Weera Yukunthorn, Jessada Tariboon, and Surang Sitho, “Lyapunov’s type inequalities for hybrid fractional differential equations,” Journal of Inequalities and Applications, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • Ravi P. Agarwal, and Abdullah Özbekler, “Lyapunov type inequalities for mixed nonlinear Riemann–Liouville fractional differential equations with a forcing term,” Journal of Computational and Applied Mathematics, 2016. View at Publisher · View at Google Scholar
  • Amar Chidouh, and Delfim F.M. Torres, “A generalized Lyapunov's inequality for a fractional boundary value problem,” Journal of Computational and Applied Mathematics, vol. 312, pp. 192–197, 2017. View at Publisher · View at Google Scholar
  • Rui A. C. Ferreira, “Lyapunov-type inequality for an anti-periodic fractional boundary value problem,” Fractional Calculus and Applied Analysis, vol. 20, no. 1, pp. 284–291, 2017. View at Publisher · View at Google Scholar
  • Laihui Zhang, and Zhaowen Zheng, “Lyapunov type inequalities for the Riemann-Liouville fractional differential equations of higher order,” Advances in Difference Equations, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar
  • Jehad Alzabut, Fahd Jarad, and Thabet Abdeljawad, “A generalized Lyapunov-type inequality in the frame of conformable derivatives,” Advances in Difference Equations, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar
  • Youyu Wang, Chenxue Xia, and Shuilian Liang, “A lyapunov-type inequality for a fractional differential equation under sturm-liouville boundary conditions,” Mathematical Inequalities and Applications, vol. 20, no. 1, pp. 139–148, 2017. View at Publisher · View at Google Scholar
  • Mohamed Jleli, Mokhtar Kirane, and Bessem Samet, “Hartman-Wintner-Type Inequality for a Fractional Boundary Value Problem via a Fractional Derivative with respect to Another Function,” Discrete Dynamics in Nature and Society, vol. 2017, pp. 1–8, 2017. View at Publisher · View at Google Scholar